# SDR C2XA95CL093

- Difficulty date: June 13, 1995
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N12715
- Make and model: Emb EMB-120RT
- Aircraft serial: 120125
- System (JASC): 3230 · Landing Gear Retraction/Extension System
- Part: Rod End
- Part number: 2112600000
- Condition: Worn Out
- Location: Lt Mlg
- Stage of operation: CL
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

FLT NR 3150 - DTW-CLE - AFTER TAKEOFF LANDING GEAR SELECTED UP, LEFT MAIN GEAR REMAINED DOWN, LANDING GEAR RED 'A' AND 'B' LIGHTS ILLUMINATED.  RETURNED TO DTW.  MAINTENANCE INSPECTED AND RELEASED FOR FERRY FLIGHT TO CLE.  IN CLE MAINTENANCE REMOVED AND REPLACED LEFT MAIN LANDING GEAR ACTUATOR ROD END.  ADJUSTED IAW EMB 120 MM 32-32-10.  OPS CHECKED GOOD IAW 32-32-00 AND 32-30-00.  AIRCRAFT RETURNED TO SERVICE.
